# SDR SWAA2013061217114

- Difficulty date: June 1, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-76N
- Aircraft serial: 36891
- Aircraft time: 1,584 hours, 645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT EMERGENCY EXIT LIGHT LENS LOOSE.  SECURED LENS IAW MM.
